MathSciNet Relay Station
MathSciNet bibliographic data
MR2341928 (2008g:20093) 20F65 (20F16)
Inamdar, S. P.; Naolekar, Aniruddha C. On quasi-isometric embeddings of lamplighter groups. Proc. Amer. Math. Soc. 135 (2007), no. 12, 3789–3794 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement